EconPapers    
Economics at your fingertips  
 

A General Maximum Likelihood Analysis of Variance Components in Generalized Linear Models

Murray Aitkin

Biometrics, 1999, vol. 55, issue 1, 117-128

Date: 1999
References: View complete reference list from CitEc
Citations: View citations in EconPapers (42) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/j.0006-341X.1999.00117.x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:biomet:v:55:y:1999:i:1:p:117-128

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0006-341X

Access Statistics for this article

More articles in Biometrics from The International Biometric Society
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-02-23
Handle: RePEc:bla:biomet:v:55:y:1999:i:1:p:117-128